# SDR AALA2009041300763

- Difficulty date: April 13, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- Aircraft time: 64,711 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT BELOW SEAT 23D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT BELOW SEAT 23D.
